# SDR QR9R2023060200001

- Difficulty date: June 2, 2023
- Submitted: June 2, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723599736
- Aircraft time: 2,854 hours
- System (JASC): 2200 · Auto Flight System
- Part: Gyro
- Part number: 43800100302
- Part serial: 05926
- Condition: Warning Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, ACTUATOR LIGHT CAME ON. DURING AP TROUBLESHOOTING, FOUND BAD YAW FOG GYRO. RECEIVED A YAW FOG FAIL, YAW FOG INVALID, AND YAW ARINC MESSAGE. VERIFIED ALL VOLTAGES WERE PRESENT AND GOOD AT THE YAW FOG GYRO. REMOVED AND REPLACED YAW FOG GYRO IAW AMM 22-10-00,4-5. MOC SUCCESSFULLY COMPLETED IAW AMM 22-10-00,5-1.
